# SDR HALA0700530

- Difficulty date: December 19, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767332
- Aircraft serial: 25531
- Aircraft time: 69,540 hours, 12,654 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 033
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, L FWD FUEL PUMP MSG AND PRESS LIGHT ON SWITCH WITH SWITCH IN.  REPLACED L FWD BOOST PUMP PER AMM 28-22-03.  OPS CHECK GOOD.  LEAK CK GOOD.
